# SDR MASA2011021801952

- Difficulty date: February 16, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,082 hours, 38,102 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENG CAUGHT FIRE DURING START-UP, ENGINE FIRE BOTTLES WERE USED TO SUCCESSFULLY EXTINGUISH THE FIRE.  MX C/W INSPECTION.
